... so tired. Is this normal?
He didn't do a level before he increased it? Your side effects are normal, and will probably go away when you get used to the higher dose, but I'm wondering why he increased it without a test, although if he just started you on it, he may have planned the 80mg dose all along. I would ask him about it if I were you.
I was changed to 80 mg of Generic Pravastatin after 6 months on a 40 mg. The blood work showed no change in my high cholesterol so it was changed to 80 mg.
After another 6 months on the 80 mg, my levels went down to normal. Now after approx. 4 yrs. on this 80 mg. with no side effects, I started feeling an an comfortable feeling in my chest but not to the point where I could not do my regular routine, walking, light excercise, etc. I stopped taking the 80 mg. on my own and now no longer have that uncomfortable chest feeling (notice, I don't call it Chest Pain). I didn't feel pain in the chest, just a weird feeling. I'll learn more when I see my doctor. He may change my prescription but I don't want to take the generic Zocor any more.
- Pravastatin Information for Consumers
- Pravastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pravastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2012 • 3 answers
Posted 12 Jul 2012 • 4 answers
Posted 25 Jul 2012 • 2 answers
My Health provider changed my generic prescription mfg. from TEVA to Glenmark. Has anyone had issues
Posted 20 Jan 2014 • 1 answer
Posted 6 Feb 2016 • 3 answers